Papers and preprints

Papers (accepted or published)

Branched projective structures on a Riemann surface and logarithmic connections. (with Indranil Biswas and Sorin Dumitrescu) to appear in Documenta Mathematica (2019).

Semi-regular tilings of the hyperbolic plane (with Basudeb Datta) to appear in Discrete and Computational Geometry (2019).

Monodromy representations of meromorphic projective structures. (with Mahan Mj) to appear in Proc. AMS. (2019).

Holomorphic quadratic differentials in Teichmüller theory, survey article, to appear in Handbook of Teichmüller Theory Vol VII (2019).

Limits of harmonic maps and crowned hyperbolic surfaces, to appear in Trans. AMS (2019).

Harmonic maps and wild Teichmüller spaces , to appear in Journal of Topology of Analysis (2019).

Complex geometry of Teichmüller domains. (with Harish Seshadri) survey article, to appear in Handbook of Teichmüller Theory Vol VII (2018).

On domains biholomorphic to Teichmüller spaces. (with Harish Seshadri) to appear in IMRN, (2018).

Meromorphic quadratic differentials and measured foliations on a Riemann surface. (with Michael Wolf) Math. Ann. Vol. 373 1-2, (2019).

Meromorphic quadratic differentials, complex residues and measured foliations. (with Michael Wolf) Contemp. Math., Volume 696 (2017).

Quadratic differentials, half-plane structures, and harmonic maps to trees. (with Michael Wolf) Comment. Math. Helv., Vol. 91 No. 2 (2016).

Holonomy map fibers of complex projective structures in moduli space. (with Shinpei Baba) Journal of Topology, Vol. 8 No. 3 (2015).

On the asymptotic behavior of complex earthquakes and Teichmüller disks. Contemporary Mathematics, Volume 639 (2015).

Asymptoticity of grafting and Teichmüller rays II. Geom. Dedicata, Vol. 176, Issue 1, 185-213 (2015).

Meromorphic quadratic differentials with half-plane structures. Ann. Acad. Sci. Fenn. Math. 39 (2014), 305-347.

Asymptoticity of grafting and Teichmüller rays. Geometry & Topology 18-4 (2014), 2127--2188.

Curvatures on the Teichmüller curve (with Zheng Huang and Ren Guo). Indiana University Mathemematics Journal, Vol. 60, no. 5, (2011)


Quadratic differentials, measured foliations, and metric graphs on the punctured plane (with Kealey Dias and Maria Trnkova) to be corrected and revised.

Degree-regular triangulations on surfaces (with Basudeb Datta) subsumed by our later work.

Foliations by minimal surfaces. Unedited draft version from 2009 - approach with caution.

back to homepage